# SDR QXEA2022012800039

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 32,547 hours, 34,977 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic Line
- Condition: Loose
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKE-OFF - PTU FAIL LIGHT ILLUMINATED.  HYDRAULIC PRESSURE & QUANTITY INDICATED NORMAL.  RAN CHECKLIST - DID NOT SELECT PTU FOR LANDING.  PTU FAIL LIGHT EXTINGUISHED ON LANDING. REMOVED FROM SERVICE. C/W Q400 FIM TASK 29-30-00-810-819, STEPS 1 THRU 3.A AND 5.  DURING PTU FUNCTIONAL TEST REF Q400 AMM 29-11-61-720-801, STEPS 1 THRU 3, 4.D AND 5 - FOUND LEAK FROM LOOSE HYDRAULIC LINE AT PTU PRESSURE SWITCH.  TORQUED LINE - FUNCTIONAL TEST GOOD.  RETURNED TO SERVICE.
